Corrigendum to: Improved upper bounds for the number of points on curves over finite fields
Annales de l'Institut Fourier, Volume 57 (2007) no. 3, pp. 1019-1021.
DOI: 10.5802/aif.2284
Classification: 11G20,  14G05,  14G10,  14G15
Keywords: Curve, rational point, zeta function, Weil bound, Serre bound, Oesterlé bound
Howe, Everett W. 1; Lauter, Kristin E. 2

1 Center for Communications Research, 4320 Westerra Court, San Diego, CA 92121-1967, USA.
2 Microsoft Research One Microsoft Way, Redmond, WA 98052, USA.
@article{AIF_2007__57_3_1019_0,
     author = {Howe, Everett W. and Lauter, Kristin E.},
     title = {Corrigendum to: {Improved} upper bounds for the number of points on curves over finite fields},
     journal = {Annales de l'Institut Fourier},
     pages = {1019--1021},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {3},
     year = {2007},
     doi = {10.5802/aif.2284},
     mrnumber = {2336837},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2284/}
}
TY  - JOUR
AU  - Howe, Everett W.
AU  - Lauter, Kristin E.
TI  - Corrigendum to: Improved upper bounds for the number of points on curves over finite fields
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 1019
EP  - 1021
VL  - 57
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2284/
UR  - https://www.ams.org/mathscinet-getitem?mr=2336837
UR  - https://doi.org/10.5802/aif.2284
DO  - 10.5802/aif.2284
LA  - en
ID  - AIF_2007__57_3_1019_0
ER  - 
%0 Journal Article
%A Howe, Everett W.
%A Lauter, Kristin E.
%T Corrigendum to: Improved upper bounds for the number of points on curves over finite fields
%J Annales de l'Institut Fourier
%D 2007
%P 1019-1021
%V 57
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2284
%R 10.5802/aif.2284
%G en
%F AIF_2007__57_3_1019_0
Howe, Everett W.; Lauter, Kristin E. Corrigendum to: Improved upper bounds for the number of points on curves over finite fields. Annales de l'Institut Fourier, Volume 57 (2007) no. 3, pp. 1019-1021. doi : 10.5802/aif.2284. http://archive.numdam.org/articles/10.5802/aif.2284/

[1] van der Geer, Gerard; van der Vlugt, Marcel Tables of curves with many points, Math. Comp., Volume 69 (2000), pp. 797-810 (Updates at http://www.science.uva.nl/~geer/) | DOI | Zbl

[2] Howe, E. W.; Lauter, K. E. Improved upper bounds for the number of points on curves over finite fields (http://arxiv.org/pdf/math.NT/0207101)

[3] Howe, Everett W.; Lauter, K. E. Improved upper bounds for the number of points on curves over finite fields, Ann. Inst. Fourier (Grenoble), Volume 53 (2003), pp. 1677-1737 | DOI | Numdam | Zbl

Cited by Sources: